Top 9 Zyrtec Allergy Medicine – Allergy Medicine

As an Amazon Associate I earn from qualifying purchases.

1. Zyrtec

#ad

Zyrtec 24 Hour Allergy Relief Tablets, 10 mg Cetirizine HCl Antihistamine Allergy Medicine, 45 ct

#ad
Zyrtec #ad - This powerful antihistamine contains 10 mg of cetirizine hydrochloride in each anti-allergy tablet and effectively treats indoor allergies caused by dust, mold, as well as outdoor allergies caused by tree pollen, weeds, and pet dander, and grasses.

Suitable for those 6 years of age and older, this anti-allergy medicine provides powerful, effective relief for a full 24 hours in just a single dose. 45-count bottle of zyrtec 24 hour allergy relief Tablets for powerful relief of your worst indoor and outdoor allergy symptoms, watery eyes, sneezing, itchy, including runny nose, and itchy nose and throat.

These prescription-strength allergy medicine work fast and stay strong by providing all-day allergy relief that starts working hard at hour one and works twice as hard when taken again the next day. Get effective allergy relief caused by hay fever and other upper respiratory allergies from the #1 allergist-recommended brand among over the counter oral antihistamines.
BrandZyrtec #ad
ManufacturerZyrtec #ad
Height2 Inches
Length2 Inches
Weight0.08 Pounds
Width2 Inches
Part Number20438
Model20438

2. Zyrtec

#ad

100 Ct., Allergy Bulk Savings, Product of Zyrtec Allergy 10mg Original Prescription Strength Tablets

#ad
Zyrtec #ad - Long lasting relief from allergy symptoms helps relieve itchy, watery eyes, mold, Postnasal drip, itchy nose, red, itching from hives effective in treating indoor allergies like dust, sneezing and runny, and pet dander year-long allergies.
BrandZyrtec #ad
ManufacturerZyrtec #ad
Part Number351889
Model351889

3. ValuMeds

#ad

Dry, Allergies | Cetirizine HCl 10mg Caplets, ValuMeds 24-Hour Allergy Medicine 300-Count Antihistamine for Pollen, Itchy Eyes, Hay Fever

#ad
ValuMeds #ad - Provides 24 hour relief – just a single dose of our Cetirizine HCl 10mg tablets can help relieve allergy symptoms for a full day, making it easier to get through the day.

Safe, non-drowsy formula – similar to active ingredients in Zyrtec, ValuMeds allergy medicine for kids and adults won’t cause drowsiness. Fast, reliable support – this 24-hour allergy relief medicine starts working within one hour of ingestion and keep providing support around the clock for trusted relief. Relieve allergy symptoms – this non-drowsy allergy medicine can help relieve dry, a scratchy nose and throat, watery eyes, itchy, sneezing, and other allergy symptoms. Indoor and outdoor protection – ValuMeds allergy medicine can help relieve symptoms around the clock to give you clarity no matter where your travels take you.
BrandValuMeds #ad
ManufacturerGranules #ad
Part NumberGGFPS647-R

4. Zyrtec

#ad

Children's Zyrtec 24 HR Dissolving Allergy Tablets, Cetirizine, Citrus Flavor, 24 ct

#ad
Zyrtec #ad - Zyrtec children's dissolving cetirizine tablets work for a full 24 hours, providing consistently powerful relief of your child's allergies. Intended for children ages 6 and older, Zyrtec kids' allergy tablets can be taken with or without water to help relieve symptoms of both indoor and outdoor allergies.

Each allergy tablet contains 10 milligrams of effective cetirizine hydrochloride antihistamine and melts in the mouth with a kid-friendly citrus flavor. Give your child effective relief from hay fever, seasonal and other upper respiratory allergies with this prescription-strength allergy medicine for kids. 24-count pack of children's zyrtec 24 hour allergy Relief Dissolving Antihistamine Tablets for all-day relief of allergy symptoms including runny nose, itchy, sneezing, watery eyes, and itchy nose & throat.
BrandZyrtec #ad
ManufacturerZyrtec #ad
Height2.89 Inches
Length1.41 Inches
Width4.33 Inches
Part NumberJJ-2323
Model300450242259

5. Zyrtec

#ad

Twin Pack of 4 fl. oz, Zyrtec 24 Hr Children's Allergy Syrup with Cetirizine, Sugar-Free Grape

#ad
Zyrtec #ad - Kids' allergy medicine includes dosing cup and is suitable for children ages two years and up, for consistently powerful relief of your child's allergies.

From the #1 pediatrician-recommended brand for children's allergies among OTC oral antihistamines, this children's allergy liquid is available in kid-friendly flavors and is both dye-free and sugar-free. Zyrtec children's allergy liquid contains 5 milligrams of cetirizine hydrochloride in each 5 mL and provides 24 hours of kids' allergy relief from symptoms of hay fever and other upper respiratory allergies. Twin pack of 4-fluid ounce bottles of children's Zyrtec Allergy Syrup for relief of indoor and outdoor allergy symptoms including runny nose, sneezing, itchy, watery eyes and itchy nose and throat.
BrandZyrtec #ad
Manufacturerzyrtec #ad
Height5 Inches
Length4 Inches
Weight0.77 Pounds
Width2 Inches
Part Number730-05

6. Zyrtec

#ad

Zyrtec 24 Hour Allergy Dissolve Tablets with Cetirizine HCl Antihistamine, 24 ct, Citrus Flavored

#ad
Zyrtec #ad - Get all-day allergy relief that works fast and stays strong with these easy-to-take prescription-strength allergy tablets which start working hard at hour one and work twice as hard when you take them again the next day.

These orally disintegrating allergy dissolve tablets are suitable for adults and children six years and older, with one dose providing powerful, effective relief for a full 24 hours. From the #1 allergist-recommended brand among over the counter oral antihistamines, these citrus-flavored anti-allergy tablets melt in your mouth and provide for all-day relief. 24-count bottle of 24 hour zyrtec allergy relief Dissolve Tablets for all-day relief of your worst indoor and outdoor allergy symptoms, sneezing, itchy, including runny nose, watery eyes, and itchy nose and throat.

Each tablet of allergy medicine contains 10 mg of powerful cetirizine hydrochloride antihistamine and effectively treats indoor allergies caused by dust, mold, as well as outdoor allergies caused by tree pollen, and pet dander, weeds, and grasses.
BrandZyrtec #ad
ManufacturerZyrtec #ad
Height2.89 Inches
Length1.41 Inches
Weight0.08 Pounds
Width4.33 Inches
Part NumberJJ-2325
Model300450242242

7. Zyrtec

#ad

Zyrtec Allergy Relief Tablets, 140 Count

#ad
Zyrtec #ad - 1 allergist-recommended brand among OTC oral antihistamines. 24-hour relief of runny nose, sneezing, itchy, watery eyes and itchy nose and throat. Starts working at hour 1 and keeps on working for a full 24 hours. 140 count 2 boxes of 70 save! Contains 10 mg of cetirizine HCL per tablet.
BrandZyrtec #ad
ManufacturerZyrtec #ad

8. Zyrtec

#ad

2 Items, Bundle Pack, Zyrtec Allergy Relief Tablets 70 ct & Benadryl Itch Relief Stick

#ad
Zyrtec #ad - Easy-to-apply benadryl itch relief stick begins to work on contact and can be applied directly to insect and mosquito bites, scrapes, minor skin irritations, sunburn, minor burns and minor cuts to relieve associated pain and itch.

With tablets suitable for ages 6 and up and the stick suitable for ages 2 and up, This allergy, itch and pain relieving bundle Pack is great to pack in your camping supplies or take on the go for any outdoor activity. Formulated with powerful ingredients, the allergy tablets Contain 10 mg of the antihistamine cetirizine per tablet and the itch relief stick contains diphenhydramine HCl, a topical analgesic as well as the skin protectant zinc acetate.

Prescription-strength zyrtec allergy medicine starts working at hour 1 and stays strong to relieve indoor and outdoor allergy symptoms such as runny nose, watery eyes, itchy, sneezing, and itchy nose and throat.2-piece bundle pack containing a 70-count bottle of Zyrtec 24 Hour allergy Relief Tablets and a. 47-fluid ounce benadryl extra-strength itch relief stick to help accommodate all of your allergy needs.
BrandZyrtec #ad
ManufacturerAmazonUs/JOHFT #ad
Height4.75 Inches
Length6.31 Inches
Weight0.25 Pounds
Width1.88 Inches
Part Numberxy-jiyan910-2

9. Zyrtec

#ad

Zyrtec Prescription-Strength Allergy Medicine Tablets, 10 mg, Pack of 2, 50 Count

#ad
Zyrtec #ad - Helps relieve itchy, postnasal drip, sneezing and runny, itchy nose, watery eyes, red, itching from hives. Effective in treating indoor allergies like dust, mold, and pet dander year-long allergies. Long lasting relief from allergy symptoms.
BrandZyrtec #ad
ManufacturerZyrtec #ad
Part Number351889
Model351889